I quit taking prednisone 10 after taking 8 pills over two days because I developed a rash. That was 4 days ago. I feel I am developing withdrawal problems with very low blood sugar and extreme fatigue. Is that possible after such a short time on them?
I have been prescribed prednisone before. A doctor wanted me to take it after I returned from Hawaii with water that stayed in my ear a whole month and was hurting me quite a bit. But the first day I tried the prednisone it scared me and made me extremely uncomfortable mentally and emotionally. No drug I had ever taken legally had ever altered me in such a fundamental and alienating way. I do not believe I am alone in this reaction to prednisone so I'm not surprised that you have had some problems with that drug. It certainly doesn't feel safe or healthy to take it in my opinion and experience. I believe in heeding such intuitive reactions.
Your reaction to prednisone is definitely not common. Corticosteroids cause your blood glucose levels to elevate so if yours went down it means you have a reversed chemistry and you need to see a Endocrinologist that specializes in sub specialty issues
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.